# SDR FDEA201804070997

- Difficulty date: April 7, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PACK DOOR AFT HINGE CRACKED.   REPAIRED IAW SRM 53-00-01, FIG 2, PAGE 15, VOL 1, AND EA.
